# SDR IXXA06SMN310S

- Difficulty date: September 18, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT MAIN LANDING GEAR LEFT TRAPEZOIDAL FITTING WEB CRACKED AT STATION 902.000.  REMOVED CRACKED TRAPEZOIDAL FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW TRAPEZOIDAL FITTING AND REINSTALLED INBOARD AND OUTBOARD SPLICE FITTINGS IAW DC-8 SRM 53-1-0 PAGE 1, DC-8 SRM 51-3-0 DC-8 SRM 51-1-8B, DC-8 SRM 51-1-20D, DC-8 SRM 51-1-21, AND DOUGLAS DRAWING NUMBER 5750127.
